Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 575-580 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The generating rank of the symplectic line-Grassmannian

Rieuwert J. Blok

Department of Mathematics, Michigan State University, East Lansing, MI 48824-1027, USA; e-mail:

Abstract: We prove that the grassmannian of lines of the polar space associated to SP$_{2n}(\mathbb F)$ has generating rank $2n^2-n-1$ when $\Char(\mathbb F)\ne 2$.

Keywords: symplectic geometry, grassmannian, generating rank

Classification (MSC2000): 51E24; 51A50, 51A45

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition